WU Math Dept. Researcher Publications

Publications from WU Math Dept., September 2017

By Ruth Lewis on September 29, 2017

Laumann TO, Snyder AZ, Mitra A, Gordon EM, Gratton C, Adeyemo B, Gilmore AW, Nelson SM, Berg JJ, Greene DJ, McCarthy JE, Tagliazucchi E, Laufs H, Schlaggar BL, Dosenbach NU, Petersen SE. 2016. On the Stability of BOLD fMRI Correlations. Cereb Cortex 27(10):4719-4732. PubMed abstract & fulltex...

Publications from WU Math Dept., August 2017

By Ruth Lewis on August 31, 2017

Aleman A, Hartz M, McCarthy JE, Richter S. 2017. The Smirnov class for spaces with the complete Pick property. Journal of the London Mathematical Society 96(1):228-242. doi.org/10.1112/jlms.12060. Blecher DP, Weaver N. 2017. Quantum measurable cardinals. J. Funct. Anal. 273(5):1870–1890. doi.org/...

Publications from WU Math Dept., July 2017

By Ruth Lewis on July 31, 2017

Figueroa-Lopez JE, Lee K. 2017. Estimation of a noisy subordinated Brownian motion via two-scales power variations. Journal of Statistical Planning and Inference 189:16-37. doi.org/10.1016/j.jspi.2017.05.004 [WU does not subscribe] | MR3659847. Keast R. 2017. A generalization of Ribet’s non...

Publications from WU Math Dept., June 2017

By Ruth Lewis on June 29, 2017

Chavez-Casillas JA, Figueroa-Lopez JE. 2017. A one-level limit order book model with memory and variable spread. Stochastic Processes and their Applications 127(8):2447–2481. doi.org/10.1016/j.spa.2016.11.005. McCarthy JE, Shalit OM. 2017. Spaces of Dirichlet series with the complete Pick propert...

Publications from WU Math Dept., May 2017

By Ruth Lewis on May 31, 2017

D’Angelo JP, Huo ZH, Xiao M. 2017. Proper holomorphic maps from the unit disk to some unit ball. Proc. Amer. Math. Soc. 145:2649-2660. doi.org/10.1090/proc/13425. Gorkin P, Wick BD. 2016. Thin Interpolating Sequences. Contemporary Mathematics 679:129-145. doi.org/10.1090/conm/679/13673. Kal...

Publications from WU Math Dept., April 2017

By Ruth Lewis on April 29, 2017

Gualtieri M, Li SH, Pelayo A, Ratiu TS. 2017. The tropical momentum map: a classification of toric log symplectic manifolds. Mathematische Annalen 367(3-4):1217-1258. doi.org/10.1007/s00208-016-1427-9. Krauss MJ, Sowles SJ, Sehi A, Spitznagel EL, Berg CJ, Bierut LJ, Cavazos-Rehg PA. 2017. Marijua...

Publications from WU Math Dept., March 2017

By Ruth Lewis on March 30, 2017

Keast R. 2017. A Generalization of Ribet’s Nondegeneracy Theorem. Int Math Res Notices 2017(2):382-390. doi.org/10.1093/imrn/rnw018. Liu BY. 2017. Analysis of Orbit Accumulation Points and The Greene-Krantz Conjecture. Journal of Geometric Analysis 27(1):726-745. doi.org/10.1007/s12220-016-...

Publications from WU Math Dept., Feb. 2017

By Ruth Lewis on February 27, 2017

Holmes I, Lacey MT, Wick BD. 2017. Commutators in the Two-Weight Setting. Mathematische Annalen 367(1):51–80. dx.doi.org/10.1007/s00208-016-1378-1. Krantz S. 2016. Real Analysis and Foundations, 4th ed. Chapman and Hall/CRC. More book info. Sinha P, Haughey BH, Kallogjeri D, Spitznagel EL, Piccir...

Publications from WU Math Dept., Dec. 2016-Jan. 2017

By Ruth Lewis on January 30, 2017

Chen X, Doran C, Kerr M, Lewis JD. 2016. Normal functions, Picard-Fuchs equations, and elliptic fibrations on K3 surfaces. Journal für die reine und angewandte Mathematik 721:43-79. dx.doi.org/10.1515/crelle-2014-0085 | MR3574877. Helton JW, Pascoe JE, Tully-Doyle R, Vinnikov V. 2016. Convex Enti...

Publications from WU Math Dept., Nov. 2016

By Ruth Lewis on November 30, 2016

Knese G. 2016. Determinantal representations of semihyperbolic polynomials. Michigan Math. J. 65(3):473–487. dx.doi.org/10.1307/mmj/1472066143 | MR3542761. Passer B. 2017. Anticommutation in the presentations of theta-deformed spheres. J. Math. Anal. Appl. 445(1):855–870. dx.doi.org/10.1016/j.jma...